# SDR UALA2011050902301

- Difficulty date: May 8, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE IN SKIN.  ACCOMPLISH INSPECTION OR RE-CHECK AS REQUIRED IN CF9040 STATIC DISCHARGE IN SKIN AT STA 490 BETWEEN STR 27L AND 28L.  REMOVED SKIN DAMAGE BY DRILLING SKIN, ACP INSPECTION OF SKIN AND INSTALLED BLIND FASTENER.  BLIND FASTENER NEEDS TO BE INSPECTED EVERY 2500 CYCLES AND REPLACED WITH A SOLID FASTENER BEFORE 12,000 C.  REMOVED CHERRY MAC RIVET AT STA 490, BETWEEN STR'S 27R AND 28R PER SRM.  ACCOMPLISHED NDT NO CRACKS DETECTED, INSTALLED SOLID FASTENER PER SRM.
